# SDR SWAA2020022871767

- Difficulty date: February 13, 2020
- Submitted: February 28, 2020
- Operation: Air carrier
- Aircraft: N7841A
- Make and model: Boeing 737-7L9
- Aircraft serial: 28015
- Aircraft time: 49,742 hours, 26,554 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Incorrect
- Location: Bs 611-615
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN INTERNAL BETWEEN BS. 611 TO BS. 615, BETWEEN STR. 1 TO STR. 2R REQUIRED REPLACEMENT.          / R&R FUSELAGE SKIN IAW EA.
